# SDR 2022F00024

- Difficulty date: December 11, 2021
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: XAAME
- Make and model: Boeing 737-800
- Aircraft serial: 36708
- Aircraft time: 32,908 hours, 12,181 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,573 hours, 19,868 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: CFM567B27EB1
- Part serial: 65131
- Condition: Leaking
- Location: Zone 400
- Part time: 32,573 hours, 19,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HIGH OIL CONSUMPTION AT LEFT ENGINE, DURING TRANSIT CHECK, IT WAS DETECTED A HIGH OIL CONSUMPTION AT LEFT ENGINE OIL LEAK. MAINTENANCE PERSONNEL PERFORMED A LEFT ENGINE EXTERNAL OIL SYSTEM INSPECTION IAW AMM TASK 79-00-00-200-802-F00, AFT SUMP OIL SYSTEM FOR LEAKAGE IAW AMM TASK 79-00-00-200-806-F01 AND CHIP DETECTORS AND SCAVENGE SCREENS INSPECTION IAW AMM TASK 79-00-00-200-804-F00, DETECTING OIL LEAK THROUGH THE FORWARD SUMP DRAIN WITH 60 TO 70 DROOPS IAW AMM SUBTASK 71-71-00-010-004-F00. THE WO´S 797301 AND 7977464 WERE ISSUED TO REPAIR THE DAMAGES DETECT; SO LEFT ENGINE POWER PLANT P/N CFM56-7B27EB1, S/N 658131, WITH TSN 32573, CSN 19868, MANUFACTURER CFM INTERNATIONAL WAS REPLACED IAW AMM 71-00-02-000-801-F00, TESTED CORRECT.
